# SDR UIEA2014080700383

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TWO EMER LIGHTS INOPERATIVE.  EQUIPMENT NR L1382.  REPLACED LAMPS IAW AMM 33-51-00-715-001 REV 80.  PERFORMED EMER LIGHT OPERATIONAL TEST & THE RESULTS WERE SATISFACTORY.
